Incremental methods in nonlinear, three-dimensional, incompressible elasticity
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 22 (1988) no. 2, p. 311-342
@article{M2AN_1988__22_2_311_0,
     author = {Nzengwa, Robert},
     title = {Incremental methods in nonlinear, three-dimensional, incompressible elasticity},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {22},
     number = {2},
     year = {1988},
     pages = {311-342},
     zbl = {0651.73003},
     mrnumber = {945127},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1988__22_2_311_0}
}
Nzengwa, Robert. Incremental methods in nonlinear, three-dimensional, incompressible elasticity. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 22 (1988) no. 2, pp. 311-342. http://www.numdam.org/item/M2AN_1988__22_2_311_0/

[1] R. Abraham and J. Robbin, Transversal Mappings and Flows, New York (1967). | MR 240836 | Zbl 0171.44404

[2] R. A. Adams, Sobolev Spaces, Academic Press, New York (1975). | MR 450957 | Zbl 0314.46030

[3] S. Agmon, A. Douglis and L. Nirenberg; Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure Appl. Math XII (1959), 623-727. | MR 125307 | Zbl 0093.10401

[4] S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II, Comm. Pure Appl. Math XVII (1964), 35-92. | MR 162050 | Zbl 0123.28706

[5] M. Bernadou, P. G. Ciarlet and J. Hu, On the convergence of the semi-discrete incremental method in nonlinear, three-dimensional, elasticity, Journal of Elasticity 14 (1984), 425-440. | MR 770299 | Zbl 0551.73019

[6] D. R. J. Chillingworth, J. E. Marsden and Y. H. Wan, Symmetry and Bifurcation in three-dimensional elasticity, part I, Arch. Rat. Mech. An. 80 pp. 296-322 (1982). | MR 677564 | Zbl 0509.73018

[7] P. G. Ciarlet, Élasticité Tridimensionnelle, Masson, Paris (1986). | MR 819990 | Zbl 0572.73027

[8] P. G. Ciarlet, Topics in Mathematical Elasticity, Vol. 1 : Three-Dimensional Elasticity, North-Holland, Amsterdam (1987). | MR 936420 | Zbl 0648.73014

[9] M. Crouzeix and A. Mignot, Analyse Numérique des Équations Différentielles, Masson, Paris (1984). | MR 762089 | Zbl 0635.65079

[10] G. Geymonat, Sui problemi ai limiti per i systemi lineari ellitici, Ann. Mat. Pura Appl. LXIX (1965), 207-284. | MR 196262 | Zbl 0152.11102

[11] M. E. Gurtin, Introduction to Continuum Mechanics, Academic Press, New York (1981). | MR 636255 | Zbl 0559.73001

[12] S. Lang, Introduction to differential manifolds, John Wiley and Sons, Inc. New York (1962). | MR 155257 | Zbl 0103.15101

[13] H. Le Dret, Quelques Problèmes d'Existence en Élasticité Non Linéaire, Thesis, Université Pierre et Marie Curie Paris (1982).

[14] H. Le Dret, Constitutive laws and Existence Questions in Incompressible Nonlinear Elasticity, to appear in Journal of Elasticity (1983). | MR 817376 | Zbl 0648.73013

[15] P. Le Tallec and J. T. Oden, Existence and Characterization of Hydrostatic Pressure in finite deformations of Incompressible Elastic Bodies, Journal of Elasticity, 11, 341-358 (1981). | MR 637620 | Zbl 0483.73035

[16] P. Le Tallec, Existence and approximation results for nonlinear mixed problems : application to incompressible finite elasticity, Numer. Math. 38, 365-382 (1982). | MR 654103 | Zbl 0487.76008

[17] J. E. Marsden and T. J. R. Hughes, Mathematical Foundations of Elasticity, Prentice-Hall, Englewood Cliffs (1983). | Zbl 0545.73031

[18] J L Thompson, Some existence theorems for the traction boundary-value problem of linearized elastostatics, Arch Rat Mech An 32, 369-399 (1969) | MR 237130 | Zbl 0175.22108

[19] C Truesdell and W Noll, The Nonlinear Field theories of Mechanics, Handbuch der Physik, Vol III/3, 1-602 (1965) | MR 193816 | Zbl 1068.74002

[20] T Valent, Sulla differenziabilita dell' operatore di Nemystky, Mend Acc Naz Lincei 65, 15-26 (1978) | Zbl 0424.35084

[21] Y H Wan, The traction problem for incompressible materials, To appear in Arch Rat Mech An | MR 797048 | Zbl 0574.73013

[22] C C Wang and C Truesdell, Introduction to Rational Elasticity, Noordhoff Groningen (1973) | MR 468442 | Zbl 0308.73001